List of citations in Numdam for : Minimal solutions of variational problems on a torus

Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 3, pp. 229-272.

Annales de l'I.H.P. Analyse non linéaire, Volume 33 (2016) no. 1, pp. 199-219.

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 1, pp. 103-128.



ESAIM: Control, Optimisation and Calculus of Variations, Volume 15 (2009) no. 4, pp. 872-894.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 15 (2009) no. 1, pp. 1-48.


ESAIM: Control, Optimisation and Calculus of Variations, Volume 11 (2005) no. 4, pp. 633-672.

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, pp. 673-688.

Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, pp. 95-138.